# SDR CA110606018

- Difficulty date: June 4, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 26,417 hours
- Engine: Ge CFM567B24
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Condition: Failed
- Location: Tat
- Part time: 27,989 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

MADE AIR TURN BACK TO STATION DUE TO CREW EXPERIENCING MULTIPLE FMC, A/P AND ENGINE DISPLAY FAULTS AND THE LACK OF AVAILABLE PARTS AND MX.  PROBLEM ISOLATED TO TAT PROBE FAILURE. PROBE REPLACED ON SNAG G021767.  AUTO THROTTLE ENGAGED FAILED TO CONTROL SPEED, AUTO PILOT ENGAGED IT FAILED TO CONTROL PITCH, NO NR 1 LIMIT OR TAT DISPLAY.  RESOLUTION TAT PROBE REPLACED & NFF IAW AMM 34-21-06. ACFT REMAINS IN CAT II/IIIA STATUS.  PART OFF INFORMATION: TOTAL AIR TEMP. SENSOR (TAT PROBE) PN 102LA2AG, SN A49424.  THIS SDR WILL BE UPDATED WITH TEARDOWN INFORMATION WHEN AVAILABLE.
